# SDR FDEA201403130496

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME INNER FLANGE AT BS 1520 BETWEEN STRINGER 26 - 27L DENTED & GOUGED.  BLENDED GOUGE IAW SRM 51-10-02,  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07, FIG. 101, DETAIL II.  NO DENTS ALLOWED ON FRAME AND OUT OF LIMITS IAW SRM 53-00-07, FIG. 101. REMOVED FRAME.  LOCATED AND DRILLED NEW FRAME IAW SRM 51-4-05. INSTALLED NEW FRAME  IAW SRM 51-40-02.
